Recursive constructions for cyclic block designs

Marlene J. Colbourn, Charles J. Colbourn

Research output: Contribution to journalArticlepeer-review

70 Scopus citations

Abstract

Simple recursive constructions for cyclic block designs are given. These yield many new infinite families of cyclic Steiner 2-designs.

Original languageEnglish (US)
Pages (from-to)97-103
Number of pages7
JournalJournal of Statistical Planning and Inference
Volume10
Issue number1
DOIs
StatePublished - Jul 1984
Externally publishedYes

Keywords

  • Combinatorial design
  • Steiner system

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Recursive constructions for cyclic block designs'. Together they form a unique fingerprint.

Cite this